Differential and Integral Equations
- Differential Integral Equations
- Volume 21, Number 9-10 (2008), 917-934.
Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics
In some previous work -, the authors have considered the diffusion of a population in a multilayered habitat, taking into account both the demographic structure, due to the age distribution of the individuals, and the spatial distribution related to population spread and diffusion. The development of the mathematical framework for this kind of problems leads the attention to a linear problem which incorporates all the features that make these kinds of problems unusual. This model is represented by a system of PDEs with discontinuous coefficients and data and sources at the boundaries between layers with different structure. In this paper we provide well posedness to such a problem together with regularity conditions, using $m$-accretiveness and fixed-points techniques.
Differential Integral Equations, Volume 21, Number 9-10 (2008), 917-934.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q80: PDEs in connection with classical thermodynamics and heat transfer
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 92D25: Population dynamics (general)
Ianelli, Mimmo; Marinoschi, Gabriela. Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics. Differential Integral Equations 21 (2008), no. 9-10, 917--934. https://projecteuclid.org/euclid.die/1356038592